I just started on this pill a little over 3 weeks ago due to REALLY HEAVY periods and strong & painful cramps that would lead to migraine headaches. So when I started it did make my period lighter which still lasted 7 days & hardly any cramps. But... I've been spotting EVERYDAY since. As if my period never stops. Is this normal for the first month? Will it stop at a later time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - Is it normal to have one day of light spotting around the time for my normal period
Updated 20 May 2012 • 1 answer
Lo Loestrin Fe - I've been taking lo loestrine fe for almost 5 cycles. Experienced spotting through?
Updated 21 Nov 2013 • 2 answers
Updated 22 Nov 2013 • 1 answer
Loestrin 24 Fe - missed period...I have been taking this pill for a year and a half. the last time I
Updated 18 Feb 2014 • 1 answer
Updated 27 Mar 2016 • 1 answer